MAUDE Adverse Event Report: TOPS MEDICAL ARTICLES INDUSTRIES NANTONG INC DRIVE; PATIENT LIFT SLING

TOPS MEDICAL ARTICLES INDUSTRIES NANTONG INC DRIVE; PATIENT LIFT SLING
Model Number 13025
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Head Injury (1879)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a patient lift sling by an end user's husband, who stated that "the sling tore, and [his wife] fell to the ground and sustained a head injury." the end user did not seek any medical treatment.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
PATIENT LIFT SLING
Manufacturer (Section D)
TOPS MEDICAL ARTICLES INDUSTRIES NANTONG INC
south hezoucaojia town
qidong city, jiangsu 22621 5
CH  226215
MDR Report Key16388793
Report Number2438477-2023-00007
Device Sequence Number5477774
Product Code FSA
UDI-Device Identifier00822383103310
UDI-Public00822383103310
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2023
Report Date (Section F) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number13025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/23/2023
Date Report to Manufacturer02/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA02/15/2023